Groups, Geometry, and Dynamics


Full-Text PDF (280 KB) | Metadata | Table of Contents | GGD summary
Volume 8, Issue 4, 2014, pp. 1161–1194
DOI: 10.4171/GGD/259

Published online: 2014-12-31

The Atiyah conjecture for the Hecke algebra of the infinite dihedral group

Boris Okun[1] and Richard Scott[2]

(1) University of Wisconsin at Milwaukee, USA
(2) Santa Clara University, USA

We prove a generalized version of the Strong Atiyah Conjecture for the infinite dihedral group $W$, replacing the group von Neumann algebra $\mathcal N W$ with the Heckeā€“von Neumann algebra $\mathcal N_qW$.

Keywords: Atiyah conjecture, Hecke algebra, right-angled Coxeter group

Okun Boris, Scott Richard: The Atiyah conjecture for the Hecke algebra of the infinite dihedral group. Groups Geom. Dyn. 8 (2014), 1161-1194. doi: 10.4171/GGD/259